GoodSense Nighttime Sleep-Aid Softgels, Diphenhydramine HCl 25 mg

(0)

In-store pickup

Item not sold at

Highlights

  • Contains diphenhydramine HCl 25 mg
  • Reduces the time it takes to fall asleep
  • Relieves occasional sleeplessness so you can focus on sleep

Description

Compare to the active ingredient of Vicks ZzzQuil. Get a restful night's sleep with GoodSense Nighttime Sleep Aid. This nighttime sleep-aid helps to relieve occasional sleeplessness and reduces the time it takes to fall asleep if you have difficulty falling asleep. GoodSense Nighttime Sleep-Aid softgels contain the active ingredient diphenhydramine hydrochloride 25 mg, the  number one doctor recommended sleep-aid active ingredient (of U.S. physicians surveyed by an independent market research firm). For adults and children 12 years and over. This nighttime sleep-aid contains no pain reliever and is not for treating colds or the flu. Non-habit forming softgels are gluten free.

Specifications
Key Features: Sleep aid
Color: Multi-color
Brand: GoodSense
Size: 25 mg
Travel Size: yes
Instructions: See package
Form: Gel
Stop Use Indications: See package
Dosage: See package
Count: 1
Controlled Substance: true
Country of Origin - Textiles: Imported
Manufacturer: PERRIGO COMPANY PLC
Human Consumption: yes
SKU: 32892901